# SDR BAGA202306150001

- Difficulty date: June 3, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- Aircraft time: 2,099 hours, 772 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE CAUTION OCCURRED IN CRUISE FLIGHT. FLIGHT CREW EXECUTED APPROPRIATE CHECKLIST. FUEL IMBALANCE
CHECKLIST OCCURRED AGAIN AND APPROPRIATE CHECKLIST WAS EXECUTED AGAIN. THE FUEL BEGAN TO SHOW AN IMBALANCE
AGAIN AND AT FIVE HUNDRED POUND IMBALANCE AC DIVERTED TO KABQ. ( CENTER TANK FUEL TRANSFER SYSTEM IS SUSPECTED
CAUSE)      CORRECTIVE ACTION PERFORMED BD500-A-J28-22-00-03AAA-320A-A CENTER TO WING XFER TEST. TEST PASSED, NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE. THIS CLEARS MEL AND ALL PLACARDS REMOVED
